RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ivankov, P R

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 6

Number of views:
This page:92
Abstract pages:120
Full texts:54

http://www.mathnet.ru/eng/person82088
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1990
1. P. R. Ivankov, N. M. Ivanov, “A group-theoretical method for dimensionality reduction in nonlinear problems of optimal control”, Avtomat. i Telemekh., 1990, 8,  183–185  mathnet
1989
2. P. R. Ivankov, N. M. Ivanov, “Group-theoretic methods of decomposing nonlinear problems of estimating the state vector of dynamic systems”, Avtomat. i Telemekh., 1989, 9,  48–54  mathnet  mathscinet  zmath; Autom. Remote Control, 50:9 (1989), 1186–1190

Presentations in Math-Net.Ru
1. The fundamental group of quantum spaces
P. R. Ivankov
Algebras in Analysis
October 4, 2019 18:05
2. Noncommutative fundamental group
P. R. Ivankov
Algebras in Analysis
September 14, 2018 18:05
3. Накрытия спектральных троек
P. R. Ivankov
Noncommutative geometry and topology
March 1, 2018 16:45
4. Quantization of noncompact coverings
P. R. Ivankov
Algebras in Analysis
March 3, 2017 18:05
5. Некоммутативные накрытия квантовой группы SU(2)
P. R. Ivankov
Noncommutative geometry and topology
March 3, 2016 16:45
6. Обратные пределы некоммутативных накрытий
P. R. Ivankov
Noncommutative geometry and topology
October 8, 2015 16:45
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020